Metronidazole is anti bacterial and it's use with many medicines given to heart patients can cause serious interactions.eg Warfarin , which is anticoagulent given for HF , will interact and side effects can become very serious.
Please check with your Cardiologist and if necessary , take a second opinion.If you experience irregular heart beat , that is also bad sign and you must stop Metronidazole immediately.I am heart patient and SPEAKING from EXPERIENCE and as told by my Doctor . Thanks
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2009 • 3 answers
Posted 15 Apr 2010 • 1 answer
Posted 25 Jun 2011 • 2 answers
Posted 5 Nov 2011 • 4 answers
Posted 14 Jul 2014 • 2 answers